Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Depression, mental inconsistency, illusions, restlessness after taking Librium for insomnia post chemotherapy for Ovarian cancer. Had similar side effect with Zolefresh. Suggestive remedy?

My wife, who is suffering from Ovarian Cancer , was under chemotherapy . As on date 5 sessions were completed and one more is scheduled on 20/07/12. After first chemo, as she developed insomnia my oncologist prescribed zolefresh 10mg at night. But unwanted side effects, such as depression , mental inconsistency, unable to think, illusions etc., she has stopped this medicine, two days back. When contacted my doctor he suggested Librium 10mg, which made the situation worst. So she stopped everything. Now she could not sleep continuously at least for six or seven hours. One hour sleep and then one hour restlessness - this continues throughout night. Please suggest remedy.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hello dear, such reactions are common to people with cancer and sometimes simple medicines may not show good results.
I would recommend you to see a clinical psychologist or a a counsellor who commonly handle such patients.
watch for anything more serious happening...
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor